# SDR AWXA200200902

- Difficulty date: September 19, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,814 hours, 48,861 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 856AE15
- Condition: Inoperative
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0164 - DURING TAKEOFF FROM PHX EN ROUTE FOR SAT THE CAPTAINS NR 1 AUX PITOT STATIC LIGHT ILLUMINATED AND REMAINED ON.  DUE TO CONDITIONS AT SAT THE AIRCRAFT TURNED BACK TO PHX.  MAINTENANCE REMOVED AND REPLACED THE LOWER RT PITOT STATIC PROBE IAW 34-11-11, LEAK AND HEAT CHECK WERE ACCOMPLISHED IAW T/C A1B34027.
